Algèbres amassées et applications [d'après Fomin-Zelevinsky, ...]
Séminaire Bourbaki, volume 2009/2010, exposés 1012-1026, Astérisque, no. 339 (2011), Exposé no. 1014, 28 p.
Le texte intégral des articles récents est réservé aux abonnés de la revue. Consultez le site de la revue.
@incollection{AST_2011__339__63_0,
     author = {Keller, Bernhard},
     title = {Alg\`ebres amass\'ees et applications [d'apr\`es Fomin-Zelevinsky, ...]},
     booktitle = {S\'eminaire Bourbaki, volume 2009/2010, expos\'es 1012-1026},
     author = {Collectif},
     series = {Ast\'erisque},
     note = {talk:1014},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {339},
     year = {2011},
     zbl = {1375.13034},
     language = {fr},
     url = {archive.numdam.org/item/AST_2011__339__63_0/}
}
Keller, Bernhard. Algèbres amassées et applications [d'après Fomin-Zelevinsky, ...], dans Séminaire Bourbaki, volume 2009/2010, exposés 1012-1026, Astérisque, no. 339 (2011), Exposé no. 1014, 28 p. http://archive.numdam.org/item/AST_2011__339__63_0/

[1] C. Amiot - Cluster categories for algebras of global dimension 2 and quivers with potential, Ann. Inst. Fourier (Grenoble) 59 (2009), p. 2525-2590. | Article | EuDML 10463 | Numdam | MR 2640929 | Zbl 1239.16011

[2] A. Berenstein, S. Fomin & A. Zelevinsky - Parametrizations of canonical bases and totally positive matrices, Adv. Math. 122 (1996), p. 49-149. | Article | MR 1405449 | Zbl 0966.17011

[3] A. Berenstein, S. Fomin & A. Zelevinsky, Cluster algebras. III. Upper bounds and double bruhat cells, Duke Math. J. 126 (2005), p. 1-52. | Article | MR 2110627 | Zbl 1135.16013

[4] A. Berenstein & A. Zelevinsky - Tensor product multiplicities, canonical bases and totally positive varieties, Invent. Math. 143 (2001), p. 77-128. | Article | MR 1802793 | Zbl 1061.17006

[5] A. Berenstein & A. Zelevinsky, Quantum cluster algebras, Adv. Math. 195 (2005), p. 405-455. | Article | MR 2146350 | Zbl 1124.20028

[6] T. Bridgeland - Stability conditions on triangulated categories, Ann. of Math. 166 (2007), p. 317-345. | Article | MR 2373143 | Zbl 1137.18008

[7] A. B. Buan, O. Iyama, I. Reiten & D. Smith - Mutation of cluster-tilting objects and potentials, à paraître dans Am. J. Math. | MR 2823864 | Zbl 1285.16012

[8] A. B. Buan & R. J. Marsh - Cluster-tilting theory, in Trends in representation theory of algebras and related topics, Contemp. Math., vol. 406, Amer. Math. Soc., 2006, p. 1-30. | Article | MR 2258039 | Zbl 1111.16014

[9] A. B. Buan, R. J. Marsh, M. Reineke, I. Reiten & G. Todorov - Tilting theory and cluster combinatorics, Adv. Math. 204 (2006), p. 572-618. | Article | MR 2249625 | Zbl 1127.16011

[10] A. B. Buan, R. J. Marsh & I. Reiten - Cluster Mutation via quiver representations, Comment Math. Helv. 83 (2008), p. 143-177. | Article | MR 2365411 | Zbl 1193.16016

[11] A. B. Buan, R. J. Marsh, I. Reiten & G. Todorov - Clusters and seeds in acyclic cluster algebras, Proc. Amer. Math. Soc. 135 (2007), p. 3049-3060, with an appendix coauthored in addition by P. Caldero and B. Keller. | Article | MR 2322734 | Zbl 1190.16022

[12] P. Caldero & F. Chapoton - Cluster Algebras as Hall Algebras of Quiver Representations, Comment. Math. Helv. 81 (2006), p. 595-616. | Article | MR 2250855 | Zbl 1119.16013

[13] P. Caldero, F. Chapoton & R. Schiffler - Quivers with relations arising from clusters (A n case), Trans. Amer. Math. Soc. 358 (2006), p. 1347-1364. | Article | MR 2187656 | Zbl 1137.16020

[14] P. Caldero & B. Keller - From triangulated categories to cluster algebras. II, Ann. Sci. École Norm. Sup. 39 (2006), p. 983-1009. | Article | EuDML 82705 | Numdam | MR 2316979 | Zbl 1115.18301

[15] P. Caldero & B. Keller, From Triangulated categories to cluster algebras, Invent. Math. 172 (2008), p. 169-211. | Article | MR 2385670 | Zbl 1141.18012

[16] P. Caldero & M. Reineke - On the quiver grassmannian in the acyclic case, J. Pure Appl. Algebra 212 (2008), p. 2369-2380. | Article | MR 2440252 | Zbl 1153.14032

[17] G. Cerulli Irelli - Canonically positive basis of cluster algebras of type A 2 (1) , prépublication arXiv:0904.2543. | MR 2969285

[18] F. Chapoton - Enumerative properties of generalized associahedra, Sém. Lothar. Combin. 51 (2004/05) , Art. B51b. | EuDML 129825 | MR 2080386 | Zbl 1160.05342

[19] F. Chapoton, S. Fomin & A. Zelevinsky - Polytopal realizations of generalized associahedra, Canad. Math. Bull. 45 (2002), p. 537-566. | Article | MR 1941227 | Zbl 1018.52007

[20] V. Chari & A. Pressley - Quantum affine algebras, Comm. Math. Phys. 142 (1991), p. 261-283. | Article | MR 1137064 | Zbl 0739.17004

[21] L. Demonet - Categorification of skew-symmetrizable cluster algebras, prépublication arXiv:0909.1633. | Article | MR 2844757 | Zbl 1236.13019

[22] H. Derksen, J. Weyman & A. Zelevinsky - Quivers with potentials and their representations I: Mutations, Selecta Mathematica 14 (2008), p. 59-119. | Article | MR 2480710 | Zbl 1204.16008

[23] H. Derksen, J. Weyman & A. Zelevinsky, Quivers with potentials and their representations II: Applications to cluster algebras, prépublication arXiv:0904.0676. | Article | MR 2629987 | Zbl 1208.16017

[24] P. Di Francesco & R. Kedem - Q-systems as cluster algebras. II. Cartan matrix of finite type and the polynomial property, Lett. Math. Phys. 89 (2009), p. 183-216. | Article | MR 2551179 | Zbl 1195.81077

[25] P. Di Francesco & R. Kedem, Positivity of the T-system cluster algebra, prépublication arXiv:0908.3122. | MR 2577308 | Zbl 1229.13019

[26] G. Dupont - Generic variables in acyclic cluster algebras, prépublication arXiv:0811.2909. | Article | MR 2738377 | Zbl 1209.13024

[27] M. Fekete - Über ein problem von Laguerre, Rend. Circ. Mat. Palermo 34 (1912), p. 89-100, 110-120. | Article | JFM 43.0145.02

[28] A. Felikson, M. Shapiro & P. Tumarkin - Skew-symmetric cluster algebras of finite mutation type, prépublication arXiv:0811.1703. | Article | Zbl 1262.13038

[29] B. Feng, A. Hanany, Y.-H. He & A. M. Uranga - Toric duality as Seiberg duality and brane diamonds, J. High Energy Phys. 12 (2001), Paper 35, 29. | MR 1878679

[30] V. V. Fock & A. B. Goncharov - Cluster -varieties, amalgamation, and Poisson-Lie groups, in Algebraic geometry and number theory, Progr. Math., vol. 253, Birkhäuser, 2006, p. 27-68. | Article | MR 2263192 | Zbl 1162.22014

[31] V. V. Fock & A. B. Goncharov, Moduli spaces of local systems and higher Teichmüller theory, Publ. Math. Inst. Hautes Études Sci. 103 (2006), p. 1-211. | Article | EuDML 104216 | Numdam | MR 2233852 | Zbl 1099.14025

[32] V. V. Fock & A. B. Goncharov, Cluster ensembles, quantization and the dilogarithm, Ann. Sci. Éc. Norm. Super. 42 (2009), p. 865-930. | Article | EuDML 272148 | Numdam | MR 2567745 | Zbl 1180.53081

[33] V. V. Fock & A. B. Goncharov, Cluster ensembles, quantization and the dilogarithm. II. The intertwiner, in Algebra, arithmetic, and geometry: in honor of Yu. I. Manin. Vol. I, Progr. Math., vol. 269, Birkhäuser, 2009, p. 655-673. | Article | MR 2641183 | Zbl 1225.53070

[34] V. V. Fock & A. B. Goncharov, The quantum dilogarithm and representations of quantum cluster Varieties, Invent. Math. 175 (2009), p. 223-286. | Article | MR 2470108 | Zbl 1183.14037

[35] S. Fomin - Cluster algebras portal,.

[36] S. Fomin & N. Reading - Generalized cluster complexes and coxeter combinatorics, Int. Math. Res. Not. 2005 (2005), p. 2709-2757. | Article | MR 2181310 | Zbl 1117.52017

[37] S. Fomin, M. Shapiro & D. Thurston - Cluster algebras and triangulated surfaces. I. Cluster complexes, Acta Math. 201 (2008), p. 83-146. | Article | MR 2448067 | Zbl 1263.13023

[38] S. Fomin & A. Zelevinsky - Cluster algebras. I. Foundations, J. Amer. Math. Soc. 15 (2002), p. 497-529. | Article | MR 1887642 | Zbl 1021.16017

[39] S. Fomin & A. Zelevinsky, Cluster algebras. II. Finite type classification, Invent. Math. 154 (2003), p. 63-121. | Article | MR 2004457 | Zbl 1054.17024

[40] S. Fomin & A. Zelevinsky, Cluster algebras: notes for the CDM-03 conference, in Current developments in mathematics, 2003, Int. Press, Somerville, MA, 2003, p. 1-34. | MR 2132323 | Zbl 1119.05108

[41] S. Fomin & A. Zelevinsky, Y-systems and Generalized Associahedra, Ann. of Math. 158 (2003), p. 977-1018. | Article | MR 2031858 | Zbl 1057.52003

[42] S. Fomin & A. Zelevinsky, Cluster Algebras. IV. Coefficients, Compos. Math. 143 (2007), p. 112-164. | Article | MR 2295199 | Zbl 1127.16023

[43] E. Frenkel & A. Szenes - Thermodynamic Bethe ansatz and dilogarithm identities. I, Math. Res. Lett. 2 (1995), p. 677-693. | Article | MR 1362962 | Zbl 1036.11514

[44] C. J. Fu & B. Keller - On cluster algebras with coefficients and 2-Calabi-Yau categories, Trans. Amer. Math. Soc. 362 (2010), p. 859-895. | MR 2551509 | Zbl 1201.18007

[45] P. Gabriel - Représentations indécomposables, Séminaire Bourbaki, vol. 1973/1974, exp. n° 444, Lecture Notes in Math., vol. 431, Springer, 1975, p. 143-169. | Article | EuDML 109846 | Numdam | MR 485996 | Zbl 0335.17005

[46] D. Gaiotto, G. W. Moore & A. Neitzke - Wall-crossing, Hitchin systems and the WKB approximation, prépublication arXiv:0907.3987. | Article | MR 3003931 | Zbl 1358.81150

[47] C. Geiss, B. Leclerc & J. Schröer - Semicanonical bases and preprojective algebras, Ann. Sci. École Norm. Sup. 38 (2005), p. 193-253. | Article | EuDML 82658 | Numdam | MR 2144987 | Zbl 1131.17006

[48] C. Geiss, B. Leclerc & J. Schröer, Rigid Modules over preprojective algebras, Invent. Math. 165 (2006), p. 589-632. | Article | MR 2242628 | Zbl 1167.16009

[49] C. Geiss, B. Leclerc & J. Schröer, Partial flag varieties and preprojective algebras, Ann. Inst. Fourier (Grenoble) 58 (2008), p. 825-876. | Article | EuDML 10336 | Numdam | MR 2427512 | Zbl 1151.16009

[50] C. Geiss, B. Leclerc & J. Schröer, Preprojective algebras and cluster algebras, in Trends in representation theory of algebras and related topics, EMS Ser. Congr. Rep., Eur. Math. Soc., Zürich, 2008, p. 253-283. | Article | MR 2484728 | Zbl 1203.16014

[51] C. Geiss, B. Leclerc & J. Schröer, Cluster Algebra structures and semicanonical bases for unipotent groups, prépublication arXiv:math/0703039.

[52] M. Gekhtman, M. Shapiro & A. Vainshtein - Cluster algebras and Poisson geometry, Mosc. Math. J. 3 (2003), p. 899-934, 1199. | Article | MR 2078567 | Zbl 1057.53064

[53] M. Gekhtman, M. Shapiro & A. Vainshtein, Cluster algebras and Weil-Petersson forms, Duke Math. J. 127 (2005), p. 291-311. | Article | MR 2130414 | Zbl 1079.53124

[54] M. Gekhtman, M. Shapiro & A. Vainshtein, On the properties of the exchange graph of a cluster algebra, Math. Res. Lett. 15 (2008), p. 321-330. | Article | MR 2385644 | Zbl 1146.16008

[55] V. Ginzburg - Calabi-Yau algebras, prépublication arXiv:math/0612139.

[56] F. Gliozzi & R. Tateo - Thermodynamic Bethe ansatz and three-fold triangulations, Internat. J. Modern Phys. A 11 (1996), p. 4051-4064. | Article | MR 1403679 | Zbl 1044.82537

[57] A. Henriques - A periodicity theorem for the octahedron recurrence, J. Algebraic Combin. 26 (2007), p. 1-26. | Article | MR 2335700 | Zbl 1125.05106

[58] D. Hernandez & B. Leclerc - Cluster algebras and quantum affine algebras, Duke Math. J. 154 (2010), p. 265-341. | Article | MR 2682185 | Zbl 1284.17010

[59] A. Hubery - Acyclic cluster algebras via Ringel-Hall algebras, prépublication .

[60] C. Ingalls & H. Thomas - Noncrossing partitions and representations of quivers, Compos. Math. 145 (2009), p. 1533-1562. | Article | MR 2575093 | Zbl 1182.16012

[61] R. Inoue, O. Iyama, B. Keller, A. Kuniba & T. Nakanishi - Periodicities of T and Y -systems, dilogarithm identities, and cluster algebras I: type B r , prépublication arXiv:1001.1880. | MR 3029994 | Zbl 1273.13041

[62] R. Inoue, O. Iyama, B. Keller, A. Kuniba & T. Nakanishi, Periodicities of T and Y-systems, dilogarithm identities, and cluster algebras II: types C r ,F 4 , and G 2 , prépublication arXiv:1001.1881. | MR 3029995 | Zbl 1283.13021

[63] R. Inoue, O. Iyama, A. Kuniba, T. Nakanishi & J. Suzuki - Periodicities of T-systems and Y-systems, Nagoya Math. J. 197 (2010), p. 59-174. | Article | MR 2649278 | Zbl 1250.17024

[64] O. Iyama & I. Reiten - Fomin-Zelevinsky mutation and tilting modules over Calabi-Yau algebras, Amer. J. Math. 130 (2008), p. 1087-1149. | Article | MR 2427009 | Zbl 1162.16007

[65] O. Iyama & Y. Yoshino - Mutation in triangulated categories and rigid Cohen-Macaulay modules, Invent. Math. 172 (2008), p. 117-168. | Article | MR 2385669 | Zbl 1140.18007

[66] D. Joyce & Y. Song - A Theory of generalized Donaldson-Thomas invariants. II. Multiplicative identities for Behrend functions, prépublication arXiv:0901.2872. | MR 2951762 | Zbl 1259.14054

[67] V. G. Kac - Infinite-dimensional Lie algebras, third ed., Cambridge Univ. Press, 1990. | MR 1104219 | Zbl 0716.17022

[68] M. Kashiwara - Bases cristallines, C. R. Acad. Sci. Paris Sér. I Math. 311 (1990), p. 277-280. | MR 1071626 | Zbl 0724.17008

[69] R. Kedem - Q-systems as cluster algebras, J. Phys. A 41 (2008), 194011, 14. | Article | MR 2452184 | Zbl 1141.81014

[70] B. Keller - On triangulated orbit categories, Doc. Math. 10 (2005), p. 551-581. | EuDML 52302 | MR 2184464 | Zbl 1086.18006

[71] B. Keller, Cluster algebras, quiver representations and triangulated categories, in Triangulated categories, London Math. Soc. Lecture Note Ser., vol. 375, Cambridge Univ. Press, 2010, p. 76-160. | Article | MR 2681708 | Zbl 1215.16012

[72] B. Keller, The periodicity conjecture for Pairs of Dynkin diagrams, prépublication arXiv: 1001.1531. | Article | MR 2999039 | Zbl 1320.17007

[73] B. Keller, Quiver mutation in Java, applet Java .

[74] B. Keller & D. Yang - Derived equivalences from mutations of quivers with potential, Advances in Math. 226 (2011), p. 2118-2168. | Article | MR 2739775 | Zbl 1272.13021

[75] M. Kontsevich & Y. Soibelman - Stability structures, Donaldson-Thomas invariants and cluster transformations, prépublication arXiv:0811.2435. | MR 2681792

[76] C. Krattenthaler - The F-triangle of the generalised cluster complex, in Topics in discrete mathematics, Algorithms Combin., vol. 26, Springer, 2006, p. 93-126. | Article | MR 2249265 | Zbl 1122.05096

[77] A. Kuniba & T. Nakanishi - Spectra in conformal field theories from the Rogers dilogarithm, Modern Phys. Lett. A 7 (1992), p. 3487-3494. | Article | MR 1192727 | Zbl 1021.81842

[78] A. Kuniba, T. Nakanishi & J. Suzuki - Functional Relations in Solvable Lattice Models. I. Functional Relations and Representation Theory, Internat. J. Modern Phys. A 9 (1994), p. 5215-5266. | Article | MR 1304818 | Zbl 0985.82501

[79] D. Labardini-Fragoso - Quivers with potentials associated to triangulated surfaces, Proc. Lond. Math. Soc. 98 (2009), p. 797-839. | Article | MR 2500873 | Zbl 1241.16012

[80] B. Leclerc - Algèbres affines quantiques et algèbres amassées, notes d'un exposé au séminaire d'algèbre à l'institut Henri Poincaré le 14 janvier 2008.

[81] G. Lusztig - Canonical bases arising from quantized enveloping algebras, J. Amer. Math. Soc. 3 (1990), p. 447-498. | Article | MR 1035415 | Zbl 0703.17008

[82] G. Lusztig, Total positivity in reductive groups, in Lie theory and geometry, Progr. Math., vol. 123, Birkhäuser, 1994, p. 531-568. | Article | MR 1327548 | Zbl 0845.20034

[83] G. Lusztig, Semicanonical bases arising from enveloping algebras, Adv. Math. 151 (2000), p. 129-139. | Article | MR 1758244 | Zbl 0983.17009

[84] R. J. Marsh, M. Reineke & A. Zelevinsky - Generalized associahedra via quiver representations, Trans. Amer. Math. Soc. 355 (2003), p. 4171-4186. | Article | MR 1990581 | Zbl 1042.52007

[85] G. Musiker - A Graph theoretic expansion formula for cluster algebras of type B n and D n , prepublication arXiv:0710.3574. | MR 2785761 | Zbl 1233.05118

[86] G. Musiker, R. Schiffler & L. Williams - Positivity for cluster algebras from surfaces, prepublication arXiv:0906.0748. | Article | MR 2807089 | Zbl 1331.13017

[87] H. Nakajima - Quiver varieties and finite-dimensional representations of quantum affine algebras, J. Amer. Math. Soc. 14 (2001), p. 145-238. | Article | MR 1808477 | Zbl 0981.17016

[88] H. Nakajima, Quiver varieties and cluster algebras, prepublication arXiv:0905.0002. | Article | MR 2784748 | Zbl 1223.13013

[89] Y. Palu - Cluster characters for 2-Calabi-Yau triangulated categories, Ann. Inst. Fourier (Grenoble) 58 (2008), p. 2221-2248. | Article | EuDML 10376 | Numdam | MR 2473635 | Zbl 1154.16008

[90] F. Ravanini, A. Valleriani & R. Tateo - Dynkin TBAs, Internat. J. Modern Phys. A 8 (1993), p. 1707-1727. | Article | MR 1216231

[91] M. Reineke - Cohomology of quiver moduli, functional equations & integrality of Donaldson-Thomas type invariants, prepublication arXiv:0903.0261. | Article | MR 2801406 | Zbl 1266.16013

[92] I. Reiten - Tilting theory and cluster algebras, prepublication .

[93] C. M. Ringel - Some remarks concerning tilting modules and tilted algebras. Origin. Relevance. Future, in Handbook of tilting theory, London Math. Soc. Lecture Note Ser., vol. 332, Cambridge Univ. Press, 2007, p. 49-104. | MR 2384619

[94] G.-C. Rota, B. Sagan & P. R. Stein - A Cyclic derivative in noncommutative algebra, J. Algebra 64 (1980), p. 54-75. | Article | MR 575782 | Zbl 0428.16036

[95] J. S. Scott - Grassmannians and cluster algebras, Proc. London Math. Soc. 92 (2006), p. 345-380. | Article | MR 2205721 | Zbl 1088.22009

[96] P. Sherman & A. Zelevinsky - Positivity and canonical bases in rank 2 cluster algebras of finite and affine types, Mosc. Math. J. 4 (2004), p. 947-974, 982. | Article | MR 2124174 | Zbl 1103.16018

[97] J. D. Stasheff - Homotopy associativity of H-spaces. I, Trans. Amer. Math. Soc. 108 (1963), p. 275-292 | MR 158400 | Zbl 0114.39402

J. D. Stasheff - Homotopy associativity of H-spaces. II, Trans. Amer. Math. Soc. 108 (1963), p. 293-312. | MR 158400 | Zbl 0114.39402

[98] A. Szenes - Periodicity of Y-systems and flat connections, Lett. Math. Phys. 89 (2009), p. 217-230. | Article | MR 2551180 | Zbl 1187.15016

[99] M. Varagnolo & E. Vasserot - Perverse sheaves and quantum Grothendieck rings, in Studies in memory of Issai Schur (Chevaleret/Rehovot, 2000), Progr. Math., vol. 210, Birkhäuser, 2003, p. 345-365. | Article | MR 1985732 | Zbl 1162.17307

[100] A. Y. Volkov - On the periodicity conjecture for Y-systems, Comm. Math. Phys. 276 (2007), p. 509-517. | Article | MR 2346398 | Zbl 1136.82011

[101] J. Xiao & F. Xu - Green's formula with 𝐂 * -action and Caldero-Keller's formula for cluster algebras, prepublication arXiv:0707.1175. | MR 2761945 | Zbl 1235.16016

[102] S. W. Yang & A. Zelevinsky - Cluster algebras of finite type via Coxeter elements and principal minors, Transform. Groups 13 (2008), p. 855-955. | Article | MR 2452619 | Zbl 1177.16010

[103] A. B. Zamolodchikov - On the thermodynamic Bethe ansatz equations for reflectionless ADE scattering theories, Phys. Lett. B 253 (1991), p. 391-394. | Article | MR 1092210

[104] A. Zelevinsky - From Littlewood-Richardson coefficients to cluster algebras in three lectures, in Symmetric functions 2001: surveys of developments and perspectives, NATO Sci. Ser. II Math. Phys. Chem., vol. 74, Kluwer Acad. Publ., 2002, p. 253-273. | MR 2059365 | Zbl 1155.17303

[105] A. Zelevinsky, Cluster Algebras: origins, results and conjectures, in Advances in algebra towards millennium problems, SAS Int. Publ., Delhi, 2005, p. 85-105. | MR 2123678 | Zbl 1066.22016

[106] A. Zelevinsky, What is . . . a Cluster Algebra?, Notices Amer. Math. Soc. 54 (2007), p. 1494-1495. | MR 2361161 | Zbl 1130.13301

[107] A. Zelevinsky, Cluster Algebras, notes for 2004 IMCC, prepublication arXiv:math.RT/0407414. | MR 2123678 | Zbl 1066.22016